Klonopin

Discussion in 'Fibromyalgia Main Forum' started by NyroFan, Jan 24, 2007.

  1. NyroFan

    NyroFan New Member

    Konopin:

    Well,I am withdrawing from it. Actually I am sick of it.
    3mg. a day for eight years is long enough.
    I feel I just can not stay on it any more.

    Any suggestions? I just started today.

    nyrofan
  2. xchocoholic

    xchocoholic New Member

    This drug is prescribed for various reasons. Including anxiety and seizures. If you have seizures you need to be very careful and ask your doctor to help you.

    I believe that if I hadn't changed my diet I wouldn't have been able to come off this med. I don't have a firm diagnosis of celiac, but seizures and ataxia are KNOWN symptoms and both of these went away after going gluten free.

    What I am trying to say is that you may have to improve your overall health before your body will be ready for you to give up the Klonopin.

    Whether is be gluten, dairy, soy, chemicals, etc. your body is unable to heal itself as is.

    Just my thoughts ... Hope this helps ... xchoc


    [This Message was Edited on 01/24/2007]
  3. Scapper

    Scapper New Member

    Hi Nyrofan: I too was up to 3mg of Klonopin. I chose to withdraw off of it because I was still not sleeping at all and upping my dose was doing absolutely nothing.

    It took me just about a year to come off it completely. I weaned off by .25 mg per month or so.....sometimes quicker.

    My body reacted SEVERELY each time I lowered my dose. I was edgy, irritable and felt like I could jump out of my skin.

    I've been off completely since September `05 and I still feel like my nerves are jumpy. But then again, I'm STILL battling severe insomnia so this could be the culprit.

    Go slowly and listen to your body. I really think I went a bit fast and suffered too much in the process.

    Let us know how you do!

    SCAPPER
  4. Mikie

    Mikie Moderator

    I felt like you, that if I were to continue to get help from the Klonopin, I would need to increase the dose. I decided to wean off. When I got down to about 75 percent of the original dose, weaning very slowly, I couldn't stand being so anxious and jumpy. I went back on it and it started to work again at night at the original dose. I believe that just weaning down every now and then keeps one from having to continually having to increase the dose.

    Cheney says that when one no longer needs the Klonopin, one will be able to wean off without problems. I decided that, based on the severity of my symptoms when I tried to wean down, that I still need it. I'll try again down the road. Good luck to you.

    Love, Mikie
  5. NyroFan

    NyroFan New Member

    Thank you,

    Every post gave me information I needed. Thanks for the input.

    You know what i am doing? I am getting rid of the rhuemy and the neurology also.

    They charge the insurance $120 for a ten minute session.
    I do the co-pay. I am tired of it.

    They ignore my smptoms and I have to wean off the meds.
    I have about 130 left of the 1 mg. tablets, so I guess I
    can take my time.

    I know there will some heebie-jebbies doing this but I will be careful.

    Thank you for each and every post. Each one gave me
    info I needed.

    love to all,

    nyrofan
  6. springrose22

    springrose22 New Member

    There is a website called "theroadback.org" which outlines how to taper off of drugs. Slow does it. Marie
  7. NyroFan

    NyroFan New Member

    springrose:

    Thank you for the sites. I will look at them tomorrow and will check out Klonopin.

    nyrofan